Atoma Cold Stix Super Strength Lemon

Atoma

Powder: 10 Packets
Strength: Acetaminophen 650mg, Pheniramine Maleate 20mg & Phenylephrine Hydrochloride 10mg
Price:
$10.99

Description

For effective relief of cold and flu symptoms, including fever, chills, general body aches and pains, stuffy nose, sneezing and runny nose.

Payment & Security

American Express Apple Pay Diners Club Discover Google Pay Mastercard Shop Pay Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You may also like

Recently viewed